# SDR SWAA2023032010591

- Difficulty date: February 27, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 58,607 hours, 29,681 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W REAR SPAR FIXED T/E PANEL 551GB FWD WIGGLE FITTING CRACKED AND SHEARED FASTENERS @ ORSS 261 MKD DOT<[01] REMOVED AND REPLACED WIGGLE PLATE AT LH WING REAR SPAR FIXED T/E (PANEL 551GB) REF: SRM 51-40-02-0G-0.;[02] VERIFIED INSTALLATION
